# SDR AALA202502032683

- Difficulty date: January 29, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Bolt
- Part number: D5746004720200
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SLAT TRACK 5 FWD BOLT ON RH WING, CORROSION MEASURES L:0.493IN, W:0.189IN, D:0.007IN.  MAINTENANCE REPLACED SLAT TRACK 5 FWD BOLT ON RH WING IAW AMM 27-84-64-400-002-A,
